# SDR ASAA0210009

- Difficulty date: January 8, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422282
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AT WING STATION 447-474 ON NR 5 SLAT WORN.  REPAIRED PER EA.  (M)
